MathSciNet Relay Station
MathSciNet bibliographic data
MR478135 55B20
Würgler, Urs On products in a family of cohomology theories associated to the invariant prime ideals of $\pi \sb\ast ({\rm BP})$. Comment. Math. Helv. 52 (1977), no. 4, 457–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement